# SDR 9519739861

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring Rod
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE NOSE WHEEL STEERING WAS OPERATIONAL AND THE AIRCRAFT WOULD NOT PRESSURIZE.  THE FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND SPRING ROD TO GROUND SHIFT MECHANISM HAD FAILED. REPLACED THE SPRING ROD.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
